# SDR DALA2020100903316

- Difficulty date: October 8, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N906DN
- Make and model: Boeing 737932ER
- Aircraft serial: 64879
- Aircraft time: 6,085 hours, 2,413 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FOUND BROKEN WIRES ON AFT RED EGCY. R/R LIGHT ASSY IAW B737 AMM 33-52 OPS NORMAL.
